Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 15, 2011, 6:28 AM EDT for Berks County, Lehigh County, Pennsylvania. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2011, 6:28 AM EDT (10:28 UTC)
- Expired
- Sep 15, 2011, 7:30 AM EDT
- In force
- 62 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Berks County, PA, Lehigh County, PA
The radar
The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 10:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 10.5 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1404 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1407 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
331
WWUS81 KPHI 151028
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 AM EDT THU SEP 15 2011
PAZ054-060>062-151130-
BERKS PA-CARBON PA-LEHIGH PA-NORTHAMPTON PA-
628 AM EDT THU SEP 15 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS...CARBON...LEHIGH AND
NORTHAMPTON COUNTIES...
AT 625 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF READING...MOVING NORTHEAST
AT 30 MPH. THE THUNDERSTORM WILL BE NEAR LYONS...FLEETWOOD AROUND 645
AM...TOPTON...CLAUSSVILLE AROUND 700 AM...NORTHAMPTON...HOKENDAUQUA
AROUND 715 AM...BEERSVILLE AND BATH AROUND 730 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4059 7607 4059 7603 4063 7601 4087 7552
4081 7548 4082 7544 4068 7523 4014 7589
4045 7635
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 15, 3:03 AM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Sep 15, 3:03 AM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
303 AM EDT THU SEP 15 2011
.SYNOPSIS...
A STALLED FRONT OVER OUR AREA THIS MORNING WILL BE OVERTAKEN BY A
STRONG COLD FRONT FROM THE WEST FROM LATE MORNING INTO THIS
AFTERNOON. MUCH COOLER AIR WILL OVERSPREAD OUR REGION THIS AFTERNOON
AND TONIGHT. THE CENTER OF THE LARGE HIGH PRESSURE AREA ASSOCIATED
WITH THIS UNSEASONABLY COOL AIRMASS WILL BUILD FROM THE GREAT LAKES
TO THE EASTERN SEABOARD FRIDAY AND INTO THE WEEKEND...CONTINUING
THROUGH EARLY NEXT WEEK. WEAK UPPER LEVEL LOW PRESSURE MAY RIDE JUST
TO THE SOUTH OF OUR AREA FRIDAY NIGHT INTO SATURDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE FORECAST PROBLEMS FOR TODAY INCLUDE LOCALLY HEAVY RAINFALL...
POTENTIAL FOR STRONG CONVECTION...AND SYNOPTIC WINDS LATE THIS
AFTERNOON AND THIS EVENING.
CURRENTLY...THE FORECAST AREA IS CLEAR OF CONVECTION...BUT THE
AIRMASS REMAINS MARGINALLY UNSTABLE. ACTIVITY DEVELOPING UPSTREAM OF
THE FORECAST AREA COULD AFFECT THE LEHIGH VALLEY BEFORE DAYBREAK...
AND THIS MAY NEED TO BE INCLUDED IN THE EARLY MORNING FORECAST.
THE STRONG COLD FRONT EXTENDING ACROSS WESTERN NEW YORK STATE...
WESTERN PENNSYLVANIA AND EASTERN WEST VIRGINIA WILL BE THE FOCUS FOR
TODAY. WHILE THERE HAS BEEN SOME MODEL SPREAD IN THE TIMING OF THE
FRONT...THIS IS GETTING BETTER AND THE TIMING SEEMS A LITTLE
CLEARER. THE FRONT SHOULD CROSS WESTERN AREAS THIS MORNING...THE
PHILADELPHIA METRO AREA ABOUT NOON...AND CLEAR NEW JERSEY AND
SOUTHERN DELAWARE LATE THIS AFTERNOON.
THERE IS ENOUGH ACTIVITY UPSTREAM OF THE FORECAST AREA TO CARRY A
HIGH CHANCE OF SHOWERS FOR ALL AREAS TODAY. THE TIMING OF THE
FRONTAL PASSAGE ACROSS WESTERN AREAS IS SUCH THAT CONVECTION THERE
COULD BE LIMITED TO A PORTION OF THIS MORNING...AS THE LAST OF THE
MARGINAL INSTABILITY IS EXHAUSTED.
FURTHER EAST...WHERE SOME SUNSHINE IS POSSIBLE THIS MORNING...THERE
IS A BETTER CHANCE OF THUNDER FOR SOUTHEAST PENNSYLVANIA AND
NORTHERN NEW JERSEY. INSTABILITY MAY END UP BEING THE LIMITING
FACTOR FOR STRONG CONVECTION HERE...AS SHEAR WILL INCREASE WITH THE
APPROACH OF A STRONG MID LEVEL SHORT WAVE.
THE BEST CHANCE OF STRONG CONVECTION LOOKS TO STRETCH FROM NORTHEAST
MARYLAND ACROSS NORTHERN DELAWARE INTO THE SOUTHERN HALF OF NEW
JERSEY. SUNSHINE THIS MORNING THROUGH MID CLOUDS SHOULD ALLOW FOR
MORE IN THE WAY OF DESTABILIZATION...AND MODEST INSTABILITY IS
POSSIBLE FOR A TIME EARLY THIS AFTERNOON. AS THE SHEAR INCREASES...
SMALL BOWS OR LINE SEGMENTS COULD DEVELOP AND PRODUCE GUSTY WINDS.
IN ADDITION...AS PRECIPITABLE WATER VALUES APPROACH 1.50 INCHES...
LOCALLY HEAVY RAINFALL IS POSSIBLE. GIVEN THE STORM MOTION
EXPECTED...THE THREAT FOR FLASH FLOODING SHOULD BE FAIRLY LOW.
THUS...NO FLASH FLOOD WATCH WILL BE ISSUED THIS MORNING.
AS THE FRONT PASSES...THE LAST VESTIGES OF INSTABILITY WILL WANE.
BEHIND THE FRONT...THE GRADIENT INCREASES FAIRLY QUICKLY. MODEL
SOUNDINGS SUGGEST THAT THE DEPTH OF THE MIXED LAYER ALLOWS ACCESS TO
35 KNOTS OF WIND BEHIND THE FRONT DURING THE BEST OF THE COLD AIR
ADVECTION. THIS SHOULD CORRELATE TO 35 TO 40 MPH WIND GUSTS...WITH
THE BEST GUSTS ACROSS DELAWARE AND SOUTHERN NEW JERSEY.
THERE IS A SMALL CHANCE FOR WIND ADVISORY GUSTS (IN EXCESS OF 45
MPH)IN THE ABOVEMENTIONED AREA...AS EXCELLENT TURBULENT MIXING IN
THE BEST OF THE COLD AIR ADVECTION COULD GET US THERE. HOWEVER...
PRESSURE RISES BEHIND THE COLD FRONT DO NOT APPEAR HIGH ENOUGH TO
WARRANT THIS TYPE OF MIXING YET. THUS...WILL HOLD OFF ON THIS
HEADLINE FOR NOW AND LET LATER SHIFTS GET A BETTER HANDLE ON THE
POTENTIAL.
FINALLY...HIGH TEMPERATURES WILL PROBABLY BE CLOSER TO THE GFS MOS
NUMBERS ACROSS WESTERN AREAS...WHERE CLOUDS AND RAIN SHOULD KEEP
TEMPERATURES DOWN. FURTHER EAST...WHERE THERE SHOULD BE MORE
SUNSHINE THIS MORNING...THE WARMER NAM MOS NUMBERS MAKE MORE
SENSE.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
THE FRONT SHOULD GET OFFSHORE BY THIS EVENING. ANY SHOWERS AND
THUNDERSTORMS LEFT AT THIS POINT SHOULD BE TIED MAINLY TO THE FOCUS
OF THE SURFACE FRONT...AND NOT SO MUCH TO THE STRONG SHORT WAVE
PASSING BY TO THE NORTH. BASED ON THIS...THE BEST CHANCE OF EVENING
SHOWERS SHOULD BE ACROSS EASTERN AREAS. FURTHER WEST...THE
TRANSITIONING AIRMASS SHOULD BE TOO DRY TO SUPPORT ANY SHOWER
ACTIVITY.
THE WIND WILL BE THE BIG ISSUE DURING THE EVENING HOURS. THE BEST
GRADIENT WILL CROSS THE REGION BETWEEN 0000 UTC AND 0300 UTC FRIDAY.
WITH THE ADVENT OF NIGHT...THE BEST MIXING SHOULD TEND TO DROP OFF
DURING THE LATE EVENING. WIND GUSTS TO 35 TO 40 MPH WILL STILL BE
POSSIBLE...ESPECIALLY ACROSS DELAWARE AND SOUTHERN NEW JERSEY. AS
THE BEST GRADIENT DROPS OFF FROM WEST TO EAST...THE GUSTINESS SHOULD
END FROM EARLY EVENING WEST TO THE EARLY MORNING HOURS OF FRIDAY
EAST.
CLOUDS SHOULD CLEAR FAIRLY QUICKLY IN MOST AREAS TONIGHT...AS THE
FRONT EXITS AND THE SHORT WAVE GOES BY TO THE NORTH. THERE COULD BE
SOME UPSLOPE CLOUDS IN THE HIGHER TERRAIN FOR A TIME TONIGHT...BUT
EVEN THERE THE COLUMN SHOULD BECOME TOO DRY FOR CLOUDS. FOR THE MOST
PART...LOWS WERE BASED ON A BLEND OF MOS NUMBERS.
THIS COULD BRING LOWS IN THE PROTECTED AREAS OF THE SOUTHERN POCONOS
AND NORTHWEST NEW JERSEY CLOSE TO FROST ADVISORY NUMBERS. THE
FEELING NOW IS THAT THERE COULD BE TOO MUCH OF A GRADIENT TO ALLOW
THIS TO HAPPEN...AND IF THE GRADIENT DROPS OFF PATCHY FOG MAY FORM
BEFORE FROST.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
COLD AIR ADVECTION ON A NORTHWEST TO NORTH FLOW WILL BE ONGOING FOR
THE START OF THE LONG TERM PERIOD, AS LARGE AND UNSEASONABLY COOL
HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE WEST FRIDAY
THROUGH SATURDAY. THE CENTER OF THE HIGH WILL BE NORTH OF OUR
AREA...EVENTUALLY PROVIDING A NORTHEAST FLOW, WHICH WILL PERSIST
WELL INTO NEXT WEEK.
FOR THE MOST PART, DRY CONDITIONS ARE EXPECTED OVER OUR AREA AS THE
CENTER OF THE SURFACE HIGH REMAINS TO OUR NORTH THROUGH THE WEEKEND.
A CONVERGENT ZONE WILL LIKELY BE JUST TO OUR SOUTH...AND UPPER LEVEL
LOW PRESSURE IS SEEN TO RIDE EASTWARD ALONG THIS ZONE AT TIMES. ANY
RAIN THAT BULGES NORTHWARD MAY GRAZE OUR FAR SOUTHERN ZONES FRIDAY
NIGHT THROUGH SATURDAY NIGHT. FOR NOW, SLIGHT CHANCE PROBABILITIES
HAVE BEEN MAINTAINED DURING THE FRIDAY NIGHT THROUGH SATURDAY NIGHT
TIMEFRAME, WHEN RAIN CHANCES APPEAR TO BE THE BEST...AS REFLECTED IN
THE 00Z GFS AND THE 12Z ECMWF.
TEMPERATURES WILL BE RUNNING WELL BELOW NORMAL TO START...AT 10 TO
15 DEGREES BELOW AVERAGE FRIDAY THROUGH SATURDAY...BEFORE MODIFYING
SOMEWHAT TO CLOSE OUT THE WEEKEND. TEMPERATURES WILL DROP INTO THE
UPPER 30S OVER THE POCONOS AND NORTHWESTERN NEW JERSEY FRIDAY
NIGHT...AND PERHAPS INTO THE MID 30S...BUT WITH THE POSSIBILITY OF
SOME CLOUDS, CONFIDENCE WAS NOT HIGH ENOUGH TO JUSTIFY A MENTION OF
PATCHY FROST THERE. A GRADUAL WARMING TREND WILL THEN CONTINUE
THROUGH WEDNESDAY. TEMPERATURES MAY CLIMB CLOSE TO NORMAL BY THEN...
IF THE 00Z MEX NUMBERS ARE CORRECT. HPC GUIDANCE NUMBERS WERE
GENERALLY USED FOR HIGH AND LOW TEMPERATURES THROUGH THE LONG TERM
PERIOD.
THE PERSISTENT NORTHEAST FLOW FROM SATURDAY INTO TUESDAY WILL CAUSE
HIGHER THAN NORMAL TIDAL WATER LEVELS, ESPECIALLY ALONG THE OCEAN
FRONT.
&&
.AVIATION /07Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE LAST OF THE SCATTERED CONVECTION HAS MOVED NORTHEAST OF THE
AREA. THE AIRMASS IS INSTALL MARGINALLY UNSTABLE...BUT THERE DOES
NOT APPEAR TO BE ANY TRIGGER FOR ADDITIONAL CONVECTION. THE REMAINDER
OF THE OVERNIGHT SEEMS CLEAR IN THAT RESPECT.
A WEAK STATIONARY FRONT LIES JUST TO THE WEST OF THE AREA...AND THIS
IS KEEPING THE SURFACE FLOW FAIRLY LIGHT AND OUT OF THE SOUTH AND
SOUTHWEST. THE LOW LEVELS MAY BE MOIST ENOUGH FOR PATCHY MVFR FOG TO
FORM...BUT IT DOES NOT APPEAR AS THOUGH IT WILL BE AS WIDESPREAD AS
WEDNESDAY MORNING. STATISTICAL GUIDANCE SUGGEST 1500 FEET CEILINGS
ARE POSSIBLE AFTER 1000 UTC...PRESUMABLY AS MOISTURE GETS TRAPPED
UNDER AN INVERSION. THIS APPEARS OVERDONE AND WILL NOT BE INCLUDED
IN THE 0600 UTC TERMINAL FORECASTS.
A STRONG COLD FRONT WILL CROSS THE AREA LATER THIS MORNING AND THIS
AFTERNOON. THERE IS SOME MODEL SPREAD ON HOW FAST THIS WILL OCCUR...
BUT BASED ON ITS POSITION EARLY THIS MORNING AND ITS MOVEMENT...THE
FRONT SHOULD PASS KPHL AROUND 1600 UTC. THE RADAR IS FILLING IN
AROUND THE FRONT IN WESTERN PENNSYLVANIA...SO IT WOULD APPEAR AS
THOUGH THERE WILL BE A PERIOD OF MVFR CEILINGS AND VISIBILITIES
CENTERED AROUND THE FRONT (1500 UTC TO 2000 UTC WEST TO EAST).
THERE COULD ALSO BE SOME THUNDER...MAINLY EAST OF KPHL. A CB REMARK
SHOULD COVER THE THREAT FOR NOW.
THERE WILL ALSO BE AN ABRUPT WIND SHIFT TO THE NORTH. THE GRADUAL
INCREASES MARKEDLY BETWEEN 2100 UTC AND 0000 UTC FROM WEST TO
EAST...AND GUSTS TO 33 KNOTS ARE POSSIBLE AT THE PHILADELPHIA METRO
AIRPORTS DURING THIS TIME. ANY REMAINING MVFR CONDITIONS SHOULD
RAPIDLY BECOME VFR WITH THE FRONTAL PASSAGE.
OUTLOOK...
VFR CONDITIONS ARE FORECAST FROM FRIDAY THROUGH THE WEEKEND...AND
INTO EARLY NEXT WEEK AS WELL...AS LARGE HIGH PRESSURE WILL SETTLE
OVER THE NORTHEAST. ONE FLY IN THE OINTMENT IS THAT SOME HIGH CLOUDS
MAY OCCUR ESPECIALLY OVER SOUTHERN TAF SITES FROM LATER FRIDAY AND
INTO THE WEEKEND, AS WEAK UPPER LEVEL LOW PRESSURE MAY RIDE ALONG A
CONVERGENT ZONE JUST TO THE SOUTH OF OUR AREA AT TIMES.
&&
.MARINE...
OUTLOOK...
SMALL CRAFT ADVISORY CONDITIONS ON THE OCEAN FOR BOTH WINDS AND SEAS
WILL CARRY OVER INTO FRIDAY MORNING...AS A STRONG COLD FRONT
CONTINUES TO PUSH OUT TO SEA WITH COLD AIR ADVECTION IN ITS WAKE.
THE ADVISORY CRITERIA WILL BE EXTENDED FOR THE SOUTHERN WATERS
THROUGH THE DAY FRIDAY. CONDITIONS MAY IMPROVE SOMEWHAT ESPECIALLY
FOR THE NORTHERN WATERS LATER FRIDAY AFTERNOON THROUGH SATURDAY, BUT
WITH THE CENTER OF STRONG HIGH PRESSURE REMAINING TO OUR NORTH AND A
PERSISTENT NORTHEASTERLY FLOW SETTING UP, WAVE HEIGHTS AT OR ABOVE
THE THRESHOLD OF 5 FEET ARE AGAIN EXPECTED FROM SUNDAY THROUGH EARLY
NEXT WEEK.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 6 PM EDT
FRIDAY FOR ANZ452>455.
SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO NOON EDT
FRIDAY FOR ANZ450-451.
SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 2 AM EDT
FRIDAY FOR ANZ430-431.
&&
SYNOPSIS...
NEAR TERM...HAYES
SHORT TERM...HAYES
LONG TERM...
AVIATION...HAYES
MARINE...HAYESHazardous weather outlook, Sep 15, 3:30 AM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 AM EDT THU SEP 15 2011 NJZ001-007-008-PAZ054-055-062-160730- SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON- 330 AM EDT THU SEP 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER THERE IS A CHANCE OF ISOLATED STRONG THUNDERSTORMS TODAY WITH GUSTY WINDS AND BRIEF HEAVY RAIN. IN ADDITION, THERE MAY BE A SHORT PERIOD OF NORTHWEST WINDS GUSTING UP TO 40 MPH AS A STRONG COLD FRONT PASSES THROUGH THE REGION THIS AFTERNOON INTO EARLY THIS EVENING. THERE IS A SMALL CHANCE FOR PATCHY FROST MAINLY IN HIGH-ELEVATION VALLEYS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SMALL CHANCE FOR PATCHY FROST LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ060-061- 067>071-160730- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 330 AM EDT THU SEP 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER THERE IS A CHANCE OF ISOLATED STRONG THUNDERSTORMS TODAY WITH GUSTY WINDS AND BRIEF HEAVY RAIN. IN ADDITION, THERE MAY BE A SHORT PERIOD OF NORTHWEST WINDS GUSTING UP TO 40 MPH AS A STRONG COLD FRONT PASSES THROUGH THE REGION THIS AFTERNOON INTO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ452>455-160730- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 AM EDT THU SEP 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-160730- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 330 AM EDT THU SEP 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-160730- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 330 AM EDT THU SEP 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 15, 2:50 AM EDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 250 AM EDT THU SEP 15 2011 NJZ001-007>010-PAZ062-151000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...BETHLEHEM...EASTON 250 AM EDT THU SEP 15 2011 ...PATCHY DENS FOG EARLY THIS MORNING... LOOK FOR DENSE FOG ACROSS PORTIONS OF THE NORTHERN LEHIGH VALLEY AND NORTHWEST NEW JERSEY THROUGH THE EARLY PORTION OF THE MORNING COMMUTE. THE FOG WILL BE DENSE IN SPOTS...WITH VISIBILITIES DROPPING BELOW ONE-HALF MILE AT TIMES. IF YOU PLAN TO TRAVELING EARLY THIS MORNING...BE ON THE ALERT FOR RAPIDLY CHANGING VISIBILITIES IN PATCHY DENSE FOG. HAYES
Special weather statement, Sep 15, 6:26 AM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 626 AM EDT THU SEP 15 2011 NJZ001-007>010-PAZ062-151230- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...BETHLEHEM...EASTON 626 AM EDT THU SEP 15 2011 ...PATCHY DENS FOG THIS MORNING... LOOK FOR PATCHY FOG ACROSS PORTIONS OF THE NORTHERN LEHIGH VALLEY AND NORTHWEST NEW JERSEY THROUGH THE EARLY PORTION OF THE MORNING COMMUTE. THE FOG WILL BE DENSE IN SPOTS...WITH VISIBILITIES DROPPING BELOW ONE-HALF MILE AT TIMES. IF YOU PLAN TO TRAVELING THIS MORNING...BE ON THE ALERT FOR RAPIDLY CHANGING VISIBILITIES IN PATCHY DENSE FOG. HAYES
Special weather statement, Sep 15, 6:28 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 AM EDT THU SEP 15 2011
PAZ054-060>062-151130-
BERKS PA-CARBON PA-LEHIGH PA-NORTHAMPTON PA-
628 AM EDT THU SEP 15 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS...CARBON...LEHIGH AND
NORTHAMPTON COUNTIES...
AT 625 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF READING...MOVING NORTHEAST
AT 30 MPH. THE THUNDERSTORM WILL BE NEAR LYONS...FLEETWOOD AROUND 645
AM...TOPTON...CLAUSSVILLE AROUND 700 AM...NORTHAMPTON...HOKENDAUQUA
AROUND 715 AM...BEERSVILLE AND BATH AROUND 730 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4059 7607 4059 7603 4063 7601 4087 7552
4081 7548 4082 7544 4068 7523 4014 7589
4045 7635
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 9:27 PM EDT | Special Weather Statement | PHI | Hunterdon, Warren | 2 hr |
| Sep 14, 10:27 PM EDT | Special Weather Statement | PHI | Hunterdon | 63 min |
| Sep 14, 10:58 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 62 min |
| Sep 14, 11:17 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 58 min |
| Sep 14, 11:42 PM EDT | Special Weather Statement | PHI | Sussex | 63 min |
| Sep 14, 11:50 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 23 min |
| Sep 15, 6:50 AM EDT | Gale Warning | PHI | 22 hr | |
| Sep 15, 3:13 PM EDT | Special Weather Statement | PHI | Atlantic | 47 min |
| Sep 15, 3:33 PM EDT | Special Marine Warning | PHI | 12 min | |
| Sep 15, 3:44 PM EDT | Special Marine Warning | PHI | 61 min | |
| Sep 15, 3:48 PM EDT | Special Marine Warning | PHI | 57 min | |
| Sep 15, 4:10 PM EDT | Special Weather Statement | PHI | Atlantic | 95 min |
| Sep 15, 7:48 PM EDT | Wind Advisory | PHI | Cape May | 4 hr |
| Sep 14, 9:02 PM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Sep 14, 10:14 PM EDT | Areal Flood Advisory | PHI | Lehigh, Northampton | 103 min |
| Sep 14, 10:22 PM EDT | Special Weather Statement | PHI | Monroe | 53 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.